GLOBAL W2,p ESTIMATES FOR ELLIPTIC EQUATIONS IN THE NON-DIVERGENCE FORM

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)763-770
Journal / PublicationProceedings of the American Mathematical Society
Volume151
Issue number2 (Whole Number 764)
Online published15 Sept 2022
Publication statusPublished - Feb 2023

Abstract

This paper is devoted to establishing global W2,p estimate for strong solutions to the Dirichlet problem of uniformly elliptic equations in the non-divergence form where the domain is a Lipschitz polyhedra.

Citation Format(s)

GLOBAL W2,p ESTIMATES FOR ELLIPTIC EQUATIONS IN THE NON-DIVERGENCE FORM. / Qiu, Weifeng; Tang, Lan.
In: Proceedings of the American Mathematical Society, Vol. 151, No. 2 (Whole Number 764) , 02.2023, p. 763-770.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review